# SDR QXEA2019100400376

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 23,488 hours, 25,251 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION SPOILER OUTBOARD CAUTION ILLUMINATED FOR THE DURATION OF THE CYCLE. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. AIRCRAFT DOWN FOR REPAIRS.
